# SDR SWI202408260763

- Difficulty date: June 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM RBL 9 BETWEEN FS 1015.00 - 1069.00, TOP EXTERNAL SURFACE. AREAS MARKED     (C-CHECK RO 8/24/2024)    BLENDED OUT CORROSION ON FLOOR BEAM RBL9 BETWEEN FS1015-1069 REF CRJ900 SRM 51-21-06-001-001-A01, FOUND PART EXFOLIATED AND DEEMED 100% MATERIAL LOSS, REQUIRING REPLACEMENT. PERFORMED CUT OUT REPAIR OF FLOOR BEAM SECTION AT RBL9 FS1005 Â€“ FS1037 REF CRJ900 SRM 53-00-41-201-001-A03 STEPS 1 & 2. FABRICATED AND INSTALLED ALL REPAIR PARTS FOR FLOOR BEAM SECTION AT RBL9 FS1005 TO FS1037.00 REF CRJ900 SRM 53-00-41-201-001-A03, 51-41-02-001-001-A01, & 51-42-21-001-001-A01, REO 690-53-61-1419 REV -- DATED 2024-07-09, AND DWG MM690-35041 REV AB. NO CORROSION WAS FOUND AFTER CLEANING BETWEEN FS1037-FS1069. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
